Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pyroluria

Posted by Blake G on September 2, 2003, at 21:57:23

In reply to Re: Pyroluria Larry Hoover freedom2001 tealady, posted by Ron Hill on September 2, 2003, at 13:01:28

Ron,

I would suggest for time time being avoiding supplements containing copper. 2 mg is not really a small amount.

The issues you described may be explained by a number of factors. These may include dietary components inhibiting absorption, the form of the nutrient, absorption competition with other nutrients. For example supplemental iron and calcium and dietary phytate can inhibit zinc absorption. Copper does not typically effect zinc absorption although high copper levels can inhibit zincs metabolic fucntion.

Dr. William Walsh writes that most pyrolurics have half or more of the symptoms listed on my page.

The following links may interest you:
http://lpi.oregonstate.edu/infocenter/minerals/zinc/zinc.html
http://lpi.oregonstate.edu/infocenter/vitamins/vitaminB6/b6.html

Regards, Blake


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Blake G thread:255219
URL: http://www.dr-bob.org/babble/20030902/msgs/256493.html